On the asymptotic distribution of the eigenvalues of pseudodifferential operators in$R$^{$n$}

Lars Hörmander Lunds Universitet Mat. Inst., Fack 725, Lund, Sweden

TBD mathscidoc:1701.332514

Arkiv for Matematik, 17, (1), 297-313, 1979.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 521 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{lars1979on,
  title={On the asymptotic distribution of the eigenvalues of pseudodifferential operators in$R$^{$n$}},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507167951323},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={297-313},
  year={1979},
}
Lars Hörmander. On the asymptotic distribution of the eigenvalues of pseudodifferential operators in$R$^{$n$}. 1979. Vol. 17. In Arkiv for Matematik. pp.297-313. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507167951323.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved